@Article{CiCP-27-639, author = {Gerster , Stephan and Herty , Michael}, title = {Entropies and Symmetrization of Hyperbolic Stochastic Galerkin Formulations}, journal = {Communications in Computational Physics}, year = {2020}, volume = {27}, number = {3}, pages = {639--671}, abstract = {

Stochastic quantities of interest are expanded in generalized polynomial chaos expansions using stochastic Galerkin methods. An application of hyperbolic differential equations in general does not transfer hyperbolicity to the coefficients of the truncated series expansion. For the Haar basis and for piecewise linear multiwavelets we present convex entropies for the systems of coefficients of the one-dimensional shallow water equations by using the Roe variable transform. This allows to obtain hyperbolicity, well-posedness and energy estimates.

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.OA-2019-0047}, url = {http://global-sci.org/intro/article_detail/cicp/13925.html} }